# SDR SWAA2024082212173

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 328 TO BS 344 AND LBL 47 FWD GALLEY AND LAV 2024-443592<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN BS 328 TO BS 344 AND LBL 47 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET: 44; REV: -. SEE INDIVIDUALS SIGN-OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN BS 328 TO BS 344 AND LBL 47 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET: 44; REV: -. SEE INDIVIDUALS SIGN-OFF BELOW
